# SDR GTIA2024042938096

- Difficulty date: April 25, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N615NK
- Make and model: Airbus A320-232
- Aircraft serial: 5159
- Aircraft time: 41,849 hours, 19,194 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D5725249500800
- Condition: Damaged
- Location: Lh Wing
- Part time: 41,850 hours, 19,194 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"ELONGATED HOLE CUT OUT ON FUEL TANK LOWER EXTERNAL SURFACE BTW RIB 14 AND RIB 15 LH WING  RAF-01 3316189-02 GENERATED-PERFORMED PERMMANENT REPAIR ON COT-OUT OF RIB 14 AND RIB 15 ON LH WING OF FUEL TANK PANEL AS PER SRM 57-21-11-300-002. THIS REPAIR IS CATEGORY B. REQUIRED INSPECTION THESHOLD FROM AIRCRAFT FIRT FLIGHT AT 18,500FC/37,000FH; SUBSEQUENT ISPECTION AI INTERVALS OF 4,300FH/8,600 FC, INSPECTION METOD GVI ASPER SRI 57-21-11-205-036 TABLE 2. CAUTION: USED BOLTS WITH A 3.2MM(0.126INCH) LONGER GRIP LENGTH WHEN REFHTING THE ACCES COVER PER SRM 57-21-11-300-002 STEP 2.A (4)(V)"
